# SDR DL72S952107

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Part number: 652163234
- Condition: Cracked
- Location: Nr 3 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CHORD IS CRACKED 55 INCHES FROM IB END OF NR 3 MID-FLAP.  CHORD WAS REPAIRED PER MM 57-52-0.  DAMAGE FOUND AND REPAIRED AT HMV SHOP VISIT.
